| Model Number |
4555 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead underwent a revision surgery in which this lead was unable to be reposition due to the venous access being occluded.No additional adverse patient effects were reported.This lv lead has not received for analysis.